# SDR IPXA2022081785353

- Difficulty date: July 10, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,128 hours, 14,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: A57244617202
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGROB SUPPORT FITTING POINT BELOW SPOILER 2 AND BEHIND DEFLECTOR PANEL 572LBFABRICATED AND REPLACED SUPPORT FITTING PER EA 300-5751-27-A2971 AND UPS EO A300-5740-84372-A
